RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 102, Number 3  


Spectral properties of Faddeev's equations
S. L. Yakovlev
323
Analytic continuation of tensor fields along geodesics by covariant Taylor series
A. N. Tsirulev
337
Spherically symmetric line element and Killing vectors in five-dimensional space
G. L. Rcheulishvili
345
Riccati scheme for integrating nonlinear systems of differential equations
A. Ya. Kazakov
352
On a relationship between solutions of the third Painlevé equation
V. V. Tsegel'nik
364
Feynman integrals of $p$-adic argument in momentum space. I. Convergence
É. Yu. Lerner
367
Pseudoclassical Foldy–Wotehoissen transformation and canonical quantization of $D=2n$-dimensional relativistic spin particle in external electromagnetic field
G. V. Grigoryan, R. P. Grigoryan
378
Self-dual Yang–Mills fields in $d=4$ and integrable systems in $1\leq d\leq 3$
T. A. Ivanova, A. D. Popov
384
Covariant quantization of $d=4$ Brink–Schwarz superparticle with using of Lorentz harmonics
V. G. Zima, S. A. Fedoruk
420
Vacuum of the electroweak gauge theory in a strong magnetic field in A heat bath
O. F. Dorofeev, V. R. Khalilov
446
Сollective excitations in the superconductive phase of the one-band Hubbard model
V. N. Popov, P. A. Sevastianov
457
Solution of Kirkwood–Salsburg equations for a one-dimensional lattice gas
G. I. Nazin, V. A. Tatosov
463
Low-frequency dynamics of many-sublattice magnet
A. A. Isaev, S. V. Peletminskii
470
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019